# SDR HALA2018121000636

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 550 hours, 112 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710411
- Part serial: 1SQ2
- Condition: Malfunctioned
- Location: Wx Radar
- Part time: 550 hours, 112 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - CAPTAIN'S SIDE ND FLICKERS BETWEEN WX + TERRAIN WHEN TERRAIN SELECTED. // DURING T/S FOUND FLICKERING ONLY OCCURS WHILE WXR 2 IS ON. REMOVED AND REPLACED #2 WXR TRANSCEIVER IAW AMM 34-41-33 PB 401 CONF 01 OPS TEST GOOD, FLICKERING BETWEEN WX AND TERR HAS STOPPED.
